Acta Mathematica, 2007, Volume 199

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Morita equivalence of smooth noncommutative tori

George A. Elliott Department of Mathematics, University of Toronto Hanfeng Li Department of Mathematics, State University of New York at Buffalo

TBD mathscidoc:1701.331984

Acta Mathematica, 199, (1), 1-27, 2005.12
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 379 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The scaling limit of loop-erased random walk in three dimensions

Gady Kozma Faculty of Mathematics and Computer Science, Weizmann Institute of Science

TBD mathscidoc:1701.331985

Acta Mathematica, 199, (1), 29-152, 2005.9
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Calculus of functors, operad formality, and rational homology of embedding spaces

Gregory Arone Department of Mathematics, University of Virginia Pascal Lambrechts Institut Mathématique, Université Catholique de Louvain Ismar Volić Department of Mathematics, Wellesley College

TBD mathscidoc:1701.331986

Acta Mathematica, 199, (2), 153-198, 2007.9
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la dynamique unidimensionnelle en régularité intermédiaire

Bertrand Deroin Laboratoire de Mathématiques, Université Paris-Sud Victor Kleptsyn Université de Genève, Case postale 64, 2-4 rue du Lièvre, Genève 4, Suisse Andrés Navas Universidad de Santiago de Chile, Alameda 3363, Santiago, Chile

TBD mathscidoc:1701.331987

Acta Mathematica, 199, (2), 199-262, 2005.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Limit shapes and the complex Burgers equation

Richard Kenyon Department of Mathematics, Brown University Andrei Okounkov Department of Mathematics, Princeton University

TBD mathscidoc:1701.331988

Acta Mathematica, 199, (2), 263-302, 2005.11
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 60 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved